# SDR AALA201910039029

- Difficulty date: August 12, 2019
- Submitted: November 10, 2019
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 48,938 hours, 31,721 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252403003
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE UPPER SKIN LOWER SURFACE BETWEEN WX3622 AND WX 4349, BETWEEN RIB 7 AND RIB 9. REPAIRED SKIN PER EA 297656.
